Bulldog Breeds Forums banner
1 - 5 of 5 Posts

·
Banned
Joined
·
1,028 Posts
Discussion Starter · #1 ·
We gave Bubba his 3rd dose of Heart Guard yesterday. It seems to make him a tad sick. When we gave it to him a month ago he was sick the whole day and he just seemed off yesterday. He did get sick one time last night but no where near as much as last month.

Your dogs every have this reaction to Heart Guard?


BTW, he is fine today
 

·
Banned
Joined
·
1,028 Posts
Discussion Starter · #3 ·
coco said:
Mine have never gotten sick from the heartguard. Exactly what do you mean by sick?? Vomiting, diarrhea etc. Also are you using the chewable or the pill??
We are giving him the chewable. He vomited once last night but no other symptoms. His personality was just "different" than usual. Maybe it's just a coincidence.
 

·
Registered
Joined
·
1,493 Posts
How long after you gave him the Heartguard did he vomit?

My big concern (on top of him being sick) is that due to the vomiting, he's not going to be protected against the heartworms since he's throwing up the pill. Once he vomits it up, it's no longer in his system (or enough in his system).

Howver, since heartguard has some added ingredients obviously to make it yummy, you might want to try giving him the generic (Iverheart--btw, is the SAME exact thing, just cheaper) as it's a tiny little pill you could hide in something different. It might be an ingredient in the Hearguard that's causing an adverse reation in him.
 

·
Banned
Joined
·
1,028 Posts
Discussion Starter · #5 ·
Miakoda said:
How long after you gave him the Heartguard did he vomit?

My big concern (on top of him being sick) is that due to the vomiting, he's not going to be protected against the heartworms since he's throwing up the pill. Once he vomits it up, it's no longer in his system (or enough in his system).

Howver, since heartguard has some added ingredients obviously to make it yummy, you might want to try giving him the generic (Iverheart--btw, is the SAME exact thing, just cheaper) as it's a tiny little pill you could hide in something different. It might be an ingredient in the Hearguard that's causing an adverse reation in him.
He took it @ about 8 a.m. and I believe he vomited @ about 9 p.m. last night. It was almost one of those episodes where he ate too fast or drank too much water. Maybe I'll tt the vet at his next checkup on the 18th.

thanks for the info on Iverheart. We'll check that out as well.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top